# SDR 2008UALA05921

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 30,112 hours, 8,000 cycles
- Engine: Pwa PW4056
- Engine time: 60,473 hours, 8,455 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: ACC434F65
- Condition: Defective
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTS: LEFT ENG OIL FILTER STS MSG AFTER START, AT 26C. BEFORE ENGINE START.  ACCOMPLISHED OIL FILTER AND MAG PLUGS INSPECTION AND NO METAL FOUND.  REPLACED MAIN OIL FILTER, MOTORED ENG, NO LEAKS FOUND.  RAN ENGINE AND OIL FILTER MSG DID NOT APPEAR.  OIL PRESS GOOD, SVC ENG OIL.
